On the separation of roots of algebraic equations
Časopis pro pěstování matematiky a fysiky (1930)
- Volume: 059, Issue: 4, page 233-241
- ISSN: 1802-114X
Access Full Article
topHow to cite
topPetr, Karel. "O separaci kořenů rovnic algebraických." Časopis pro pěstování matematiky a fysiky 059.4 (1930): 233-241. <http://eudml.org/doc/24694>.
@article{Petr1930,
author = {Petr, Karel},
journal = {Časopis pro pěstování matematiky a fysiky},
language = {cze},
number = {4},
pages = {233-241},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {O separaci kořenů rovnic algebraických},
url = {http://eudml.org/doc/24694},
volume = {059},
year = {1930},
}
TY - JOUR
AU - Petr, Karel
TI - O separaci kořenů rovnic algebraických
JO - Časopis pro pěstování matematiky a fysiky
PY - 1930
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 059
IS - 4
SP - 233
EP - 241
LA - cze
UR - http://eudml.org/doc/24694
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.